American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 121 found      Go to page: 1 2 3 4 5

[31] Pierre Matet. Strong compactness and a partition property. Proc. Amer. Math. Soc. 134 (2006) 2147-2152. MR 2215786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Sy D. Friedman. A characterisation of $0^\#$ in terms of forcing. Proc. Amer. Math. Soc. 134 (2006) 1823-1824. MR 2207499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Masahiro Shioya. An ultrafilter with property $\sigma$. Proc. Amer. Math. Soc. 134 (2006) 1819-1821. MR 2207498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Pierre Matet, Andrzej Roslanowski and Saharon Shelah. Cofinality of the nonstationary ideal. Trans. Amer. Math. Soc. 357 (2005) 4813-4837. MR 2165389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Arthur W. Apter and Grigor Sargsyan. Can a large cardinal be forced from a condition implying its negation?. Proc. Amer. Math. Soc. 133 (2005) 3103-3108. MR 2159791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Paul B. Larson. Applications. University Lecture Series 32 (2004) 85-121.
Book volume table of contents
View Article: PDF

[37] Paul B. Larson. Elementary embeddings. University Lecture Series 32 (2004) 1-48.
Book volume table of contents
View Article: PDF

[38] Paul B. Larson. The stationary tower. University Lecture Series 32 (2004) 49-83.
Book volume table of contents
View Article: PDF

[39] Paul B. Larson. The Stationary Tower. University Lecture Series 32 (2004) MR MR2069032.
Book volume table of contents   

[40] Paul B. Larson. Appendix: Forcing prerequisites. University Lecture Series 32 (2004) 123-125.
Book volume table of contents   
View Article: PDF

[41] Menachem Kojman, Wieslaw Kubis and Saharon Shelah. On two problems of Erdos and Hechler: New methods in singular madness. Proc. Amer. Math. Soc. 132 (2004) 3357-3365. MR 2073313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Jindřich Zapletal. Descriptive set theory and definable forcing. Memoirs of the AMS 167 (2004) MR 2023448.
Book volume table of contents   

[43] Carmi Merimovich. Extender-based Radin forcing. Trans. Amer. Math. Soc. 355 (2003) 1729-1772. MR 1953523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] A. Laradji. Inverse limits of algebras as retracts of their direct products. Proc. Amer. Math. Soc. 131 (2003) 1007-1010. MR 1948088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Ernest Schimmerling. Woodin cardinals, Shelah cardinals, and the Mitchell-Steel core model. Proc. Amer. Math. Soc. 130 (2002) 3385-3391. MR 1913018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] P. D. Welch. On possible non-homeomorphic substructures of the real line. Proc. Amer. Math. Soc. 130 (2002) 2771-2775. MR 1900884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] William Mitchell. A measurable cardinal with a closed unbounded set of inaccessibles from $o(\kappa)=\kappa$. Trans. Amer. Math. Soc. 353 (2001) 4863-4897. MR 1852085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Amir Leshem. $0^{\sharp}$ and elementary end extensions of $V_{\kappa}$. Proc. Amer. Math. Soc. 129 (2001) 2445-2450. MR 1823930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Hans-Dieter Donder. Cardinal elementary extensions. Proc. Amer. Math. Soc. 129 (2001) 1503-1506. MR 1709748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Ralf-Dieter Schindler. Coding into $K$ by reasonable forcing. Trans. Amer. Math. Soc. 353 (2001) 479-489. MR 1804506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Joel David Hamkins and W. Hugh Woodin. Small forcing creates neither strong nor Woodin cardinals. Proc. Amer. Math. Soc. 128 (2000) 3025-3029. MR 1664390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Sy D. Friedman. New $\Sigma^1_3$ facts. Proc. Amer. Math. Soc. 127 (1999) 3707-3709. MR 1610964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Yasuo Kanai. Distributivity and stationary reflections. Proc. Amer. Math. Soc. 127 (1999) 3073-3080. MR 1605980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Thomas Jech and Saharon Shelah. On reflection of stationary sets in $\mathcal{P}_\kappa\lambda$. Trans. Amer. Math. Soc. 352 (2000) 2507-2515. MR 1650097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] E. Schimmerling and J. R. Steel. The maximality of the core model. Trans. Amer. Math. Soc. 351 (1999) 3119-3141. MR 1638250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Y. Abe. A variant of the diamond principle for combinatorial ideals. Proc. Amer. Math. Soc. 127 (1999) 847-849. MR 1468178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Andrzej Rosłanowski and Saharon Shelah. Norms on possibilities. I. Forcing with trees and creatures. Memoirs of the AMS 141 (1999) MR 1613600.
Book volume table of contents   

[58] Arthur W. Apter and Saharon Shelah. Menas' Result is Best Possible. Trans. Amer. Math. Soc. 349 (1997) 2007-2034. MR 1370634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Randall Dougherty and Thomas Jech. Left-distributive embedding algebras. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 28-37. MR 1445632.
Abstract, references, and article information   
View Article: PDF

[60] Arthur W. Apter and Saharon Shelah. On the strong equality between supercompactness and strong compactness. Trans. Amer. Math. Soc. 349 (1997) 103-128. MR 1333385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 121 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia